Friday, August 01, 2014

Tuesday, May 24, 2011 KGreene, Community Member, asks

Q: Does Claritin Cause Drowsiness?

Can claritin cause you to become drowsy after it is taken?
Answer This
Answers (2)
Sue Hall, Community Member
12/26/12 9:36pm
They say Claritin usually doesn't cause drowsiness...but I know it does for a fact...I had to stop taking it because it causes extreme drowsiness to me...I took one 10mg claritin today I slept for at least 4 hours straight...and I am still tired now... Reply
KathyBr, Community Member
2/13/13 10:35am

I take it at night before bed and have such a hard time waking up and I am still so drowsy the whole next day. I am going to quit taking it, it's just not worth it to me. I don't see how they can say it doesn't cause drowsiness. I feel like a zombie.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By KGreene, Community Member— Last Modified: 02/13/13, First Published: 05/24/11